| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 17-20


F. Awawdeh, A. Adawi, S. Al-Shara'
      A numerical method for solving nonlinear integral equations
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 805-817.

E. Ballico
      High degree ruled surfaces
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 819-822.

Hyoung Gu Baik
      On vague BH-subalgebra of BH-algebras
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 823-829.

I. D. Arandelovic, V. Misic
      On the matching theorem of S. Park
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 831-834.

M. J. A. Elshour
      Asymptotic representations of solutions of second order nonlinear differential equations
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 835-844.

A. Anantpinitwatna, T. Poomsa-ard
      Hyperidentities in biregular leftmost graph varieties of type (2,0)
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 845-864.

J. P. Kaushik, M. A. Ansari
      On bi-\Gamma-ideals and minimal quasi-\Gamma-ideals in \Gamma-semirings
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 865-871.

J. C. Ndogmo
      Generating relative and absolute invariants of linear differential equations
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 873-886.

V. Agnihotri
      A subclass of harmonic univalent functions with negative coefficients using fractional calculus operator
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 887-896.

S. Bayramov, C. Gunduz (Aras)
      Inverse and direct systems in the category of intuitionistic M-fuzzy groups
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 897-918.

R. A. Van Gorder
      Semigroups of rational functions with Fibonacci-like coefficients
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 919-940.

M. A. El-Damcese
      Reliability equivalence factors of a series-parallel system in Weibull distribution
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 941-951.

V. Swaminathan, Y. B. Venkatakrishnan
      Hyper Y-domination in bipartite graphs
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 953-958.

B. Rezaei, A. Tayebi
      C-conformal transformation of special Finsler spaces
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 959-968.

Y. Ordokhani
      Solution of Fredholm-Hammerstein integral equations with Walsh-hybrid functions
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 969-976.

A. Odabas
      Peiffer pairings in the Moore complex of a Pro-C simplicial group
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 977-982.

F. Hosseinzadeh Lotfi, T. Allahviranloo, M. R. Mozaffari, J. Gerami
      Basic DEA models in the full fuzzy position
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 983-993.

F. Hosseinzadeh Lotfi, M. Adabitabar Firozja, V. Erfani
      Efficiency measures in data envelopment analysis with fuzzy and ordinal data
      Int. Math. Forum, Vol. 4, 2009, no. 17-20, 995-1006.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |